# SDR 06FDEA04379

- Difficulty date: December 29, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727277
- Aircraft serial: 21480
- Aircraft time: 44,524 hours, 34,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

REPAIR LOCATED AFT OF STA 1070 BETWEEN STR 17L - 18L, FOUND NOT TO BE INSTALLED USING APPROVED DATA, SNRM# N00956 REF. SRM 53-30-3 FIG 3.  THERE IS NO ALLOWANCE FOR TRIPLER INSTALLATION.  INSTALLED REPAIR REF FED EX EA NR 7-5530-99315 AND AAR EA I060473 REV IR.  CLASSIFIED AS A MAJOR REPAIR.
